# SDR YENA2024102801405

- Difficulty date: October 28, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N2156J
- Make and model: Airbus A321-271N
- Aircraft serial: 11342
- Aircraft time: 4,962 hours, 882 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Valve
- Part number: 1567A000001
- Part serial: 1567A00LI001336
- Condition: Failed
- Location: Hyd System
- Part time: 65,957 hours, 22,582 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#534, SFO-BOS. (ETOPS) 'YELLOW PUMP CONT RUNS ( YELLOW SYSTEM ELECTRIC PUMP ); REMOVED AND REPLACED FWD CARGO SELECTOR VALVE PER AMM 52-36-15. OPS CHECK & LEAK CHK OK. THIS CLEARS MDDR# 564216.
